# SDR AALA201910109005

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 60,760 hours, 24,993 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON ILS APPROACH A/P A ENGAGED. CAPTURED G/P RWY 9R. APPROX. 2200 FEET PITCHED DOWN 8 DEGREES, THEN PITCHED UP THROUGH GLIDEPATH A/P TURNED OFF, RENGAGED, SAME THING ABOUT 1100 FEET. MAINTENANCE ACCOMPLISHED DFCS BITE AS WELL AS LAND VERIFY TEST IAW AMM 22-11-00. HUD BITE TEST ACCOMPLISHED IAW AMM 34-36-00. NO FAULTS NOTED. AUTOPILOT A AND B CHECKS NORMAL.
